advertisement
Question
Posted by: Jenni | 2010/06/18

Menopause

I am 54, no period since Nov 2008, on esto pause. Today started a period with period pains as well, why?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you still have a uterus you should not be on an oestrogen only tablet like estropause. See your gynaecologist immeidately to find out why you are bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/20

If you still have a uterus you should not be on an oestrogen only tablet like estropause. See your gynaecologist immeidately to find out why you are bleeding.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement